Equivariant surgery with middle dimensional singular sets .1.

Bak A, Morimoto M (1996)
Forum Mathematicum 8(3): 267-302.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
Let G be a finite group. Let f: X --> Y be a k-connected, degree 1, G-framed map of simply connected, closed, oriented, smooth manifolds X and Y of dimension 2k greater than or equal to 6. Assuming that the dimension of the singular set of the action of G on X is at most k, we construct an abelian group W(G, Y) and an element sigma(f) is an element of W(G, Y), called the surgery obstruction off, such that the vanishing of sigma(f) in W(G, Y) guarantees that f can converted by G-surgery to a homotopy equivalence.
Erscheinungsjahr
Zeitschriftentitel
Forum Mathematicum
Band
8
Ausgabe
3
Seite(n)
267-302
ISSN
PUB-ID

Zitieren

Bak A, Morimoto M. Equivariant surgery with middle dimensional singular sets .1. Forum Mathematicum. 1996;8(3):267-302.
Bak, A., & Morimoto, M. (1996). Equivariant surgery with middle dimensional singular sets .1. Forum Mathematicum, 8(3), 267-302. doi:10.1515/form.1996.8.267
Bak, A., and Morimoto, M. (1996). Equivariant surgery with middle dimensional singular sets .1. Forum Mathematicum 8, 267-302.
Bak, A., & Morimoto, M., 1996. Equivariant surgery with middle dimensional singular sets .1. Forum Mathematicum, 8(3), p 267-302.
A. Bak and M. Morimoto, “Equivariant surgery with middle dimensional singular sets .1.”, Forum Mathematicum, vol. 8, 1996, pp. 267-302.
Bak, A., Morimoto, M.: Equivariant surgery with middle dimensional singular sets .1. Forum Mathematicum. 8, 267-302 (1996).
Bak, Anthony, and Morimoto, Masaharu. “Equivariant surgery with middle dimensional singular sets .1.”. Forum Mathematicum 8.3 (1996): 267-302.